# SDR MZZA96154

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 3350 · Emergency Lighting
- Part: Emergency Sign
- Part number: 10617891007
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TNN - DURING SELF ILLUMINATION SIGN BRIGHTNESS TEST PER 1/4 D-CHECK, WORK CARD 07-1130-1-7301 ON A/C AT AIR ASIA, EMERGENCY EXIT DOOR 'EMERGENCY' SIGN BRIGHTNESS MEASUREMENT WERE FOUND BELOW THE SPECIFIED LIMIT (100 MICROLAMBERTS) AT THE FOLLOWING POSITION; RIGHT FORWARD EMERGENCY EXIT DOOR, RIGHT AFT EMERGENCY EXIT DOOR, LEFT FORWARD EMERGENCY EXIT DOOR, LEFT AFT EMERGENCY EXIT DOOR.  THE 'EMERGENCY SIGNS WERE REMOVED AND REPLACED PER B727 MM 33-50-31.  (M)
